RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2019 Volume 31, Issue 2, Pages 51–74 (Mi aa1637)

This article is cited in 6 papers

Expository Surveys

Spectral properties of nonassociative algebras and breaking regularity for nonlinear elliptic type PDEs

V. G. Tkachev

Department of Mathematics, Linköping University, SE-581 83, Sweden

Abstract: In this paper, we address the following question: Why certain nonassociative algebra structures emerge in the regularity theory of elliptic type PDEs and also in constructing nonclassical and singular solutions? Our aim in the paper is twofold. First, to give a survey of diverse examples on nonregular solutions to elliptic PDEs with emphasis on recent results on nonclassical solutions to fully nonlinear equations. Second, to define an appropriate algebraic formalism, which makes the analytic part of the construction of nonclassical solutions more transparent.

Keywords: viscosity solutions, elliptic type PDEs, compositions algebras.

MSC: Primary 53A04; Secondary 52A40, 52A10

Received: 12.11.2018

Language: English


 English version:
St. Petersburg Mathematical Journal, 2019, 31:2, 223–240

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025